# SDR SIMA201904243002

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 45,500 hours, 41,087 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING WHEN BRAKES WERE APPLIED "BRAKE DEGRADED" EICAS APPEARED EACH TIME WE TRIED TO COME TO A STOP.  WHEN RETURNING TO GATE BRAKES SEEMED TO NEED MORE AND MORE PRESSURE TO STOP-C/A-PERFORMED T/S WITH BRAKE ANALYZER IAW ETN-EM-32-241.  FOUND " L/H INBD PRESSURE TO BE LESS THAN COMMANDED FAILURE".  PERFORMED L/H INBD BRAKE BLEED IAW EMB145 AMM 32-40-00.  NO FURTHER DEFECTS NOTED AT THIS TIME.
